# SDR SIMA200501903

- Difficulty date: January 17, 2005
- Submitted: February 17, 2005
- Operation: Air carrier
- Aircraft: N382AE
- Make and model: Saab 340B
- Aircraft serial: 340B382
- Aircraft time: 16,529 hours, 19,224 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66363
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED FLOOR PROXIMITY EMERGENCY LIGHT STRIP AT ROW 9/10 TO BE INOPERATIVE.  LIGHT WAS PUT ON MEL AT THIS TIME.  MAINTENANCE REMOVED AND REPLACED THE LIGHT STRIP IAW MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE. (SW21200502551) (K)
